TITLE

Amiodaronoma: an unusual form of amiodarone-induced pulmonary toxicity

AUTHOR(S)
Jarand, Julie; Lee, Andrew; Leigh, Richard
PUB. DATE
May 2007
SOURCE
CMAJ: Canadian Medical Association Journal;5/8/2007, Vol. 176 Issue 10, p1411
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The article presents a case report of an unusual form of amiodarone-induced pulmonary toxicity in a 66-year-old woman in Canada. The patient was admitted to hospital because of progressive dyspnea on exertion. She was diagnosed with high-grade atrioventricular block and associated congestive heart failure. Suggested management and treatment of patient is provided.
ACCESSION #
25159775

 

Related Articles

  • Amiodarone.  // Reactions Weekly;3/8/2008, Issue 1192, p6 

    The article describes the case of a 79-year-old woman who developed acute toxic hepatitis during treatment with amiodarone. The woman, who had been hospitalised for dyspnoea, developed atrial tachyfibrillation. Laboratory investigations revealed increased conjugated bilirubin and creatinine...

  • Ciclosporin/cyclophosphamide/prednisolone.  // Reactions Weekly;11/15/2008, Issue 1228, p13 

    The article describes the case of a 60-year-old woman who developed disseminated zygomycosis after undergoing immunosuppression with ciclosporin, cyclophosphamide and prednisolone following hospitalisation with pulmonary haemorrhage secondary to systemic lupus erythematosus. The patient...

  • Atazanavir.  // Reactions Weekly;3/3/2007, Issue 1141, p8 

    The article presents a case study of a 59-year old woman with congestive heart failure and HIV infection who developed torsade de pointes after taking an antiretroviral regimen that included atazanavir. One month after starting treatment with lamivudine, zidovudine and atazanavir, she developed...

  • Amiodarone.  // Reactions Weekly;3/7/2009, Issue 1242, p6 

    The article describes the case of a 91-year-old woman who experienced central nervous system (CNS) toxicity while receiving amiodarone. The patient's medical history included ischaemic heart disease, hypertension and hypothyroidism. Results of laboratory investigations are cited. Her cognitive...

  • Amiodarone.  // Reactions Weekly;12/13/2008, Issue 1232, p6 

    The article describes the case of a 71-year-old woman who developed renal impairment and phospholipidosis mimicking Fabry's disease during treatment with amiodarone. It reveals the patient's medical history. The woman was diagnosed with amiodarone-associated renal and corneal phospholipidosis...

  • Amiodarone.  // Reactions Weekly;10/24/2009, Issue 1275, p7 

    The article describes the case of an 85-year-old woman who developed progressive severe hypothyroidism while being treated with amiodarone. The woman had a history of fatigue impacting on her daily living activities and also had constipation and cold intolerance. After she was given...

  • Amiodarone.  // Reactions Weekly;2/8/2014, Issue 1487, p7 

    The article presents a case study of a 70-year-old woman diagnosed with pulmonary toxicity developed while receiving amiodarone for her paroxysmal atrial fibrillation.

  • Ephedrine/epinephrine/phenylephrine.  // Reactions Weekly;8/9/2008, Issue 1214, p16 

    The article describes a case of Tako-Tsubo cardiomyopathy in a 35-year-old woman after receiving epidural epinephrine as part of combined spinal epidural analgesia (CSE), epinephrine and phenylephrine. She underwent a caesarean section during which her vital signs remained stable. About a day...

  • Hydroxychloroquine.  // Reactions Weekly;3/28/2009, Issue 1245, p20 

    The article describes the case of a 64-year-old woman who developed restrictive cardiomyopathy while being treated with hydroxychloroquine. She presented with severe progressive dyspnoea on exertion. The drug was stopped when hydroxychloroquine toxicity was diagnosed. She became asymptomatic and...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics